# SDR SWIA2021073059843

- Difficulty date: June 1, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  RH SIDE SEAT RAIL U CHANNEL IS CORRODED. SIDE SEAT RAIL STRUCTURE FORWARD OF FS409.0 +128 IN AREA'S.  CIRCLED WITH GREASE PENCIL.     (C-CHECK RO 7/27/2021)    REMOVED AND REPLACEDRH SIDE SEAT RAIL U CHANNEL (P/N 601R38312-89) FWD  AT FS364.00 TO FS409.00+16. REF: CRJ 200, AMM 53-01-11-400-802.
